# SDR DALA2019120276978

- Difficulty date: November 26, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1580,  STRINGERS 8R AND 9R.  REPAIRED THE  FRAME IAW SRM 53-00-07, REPAIR 8, PAR 4, DETAIL II.
